Suffering from Bipolar Medication Side Effects? – What to Do

I have experienced so many bipolar medication side effects that I can’t remember them all. They have ranged from the common that many people experience like weight gain and dry mouth to the more unusual such as falling out hair and me falling over. When I started taking bipolar medication and started experiencing side effects, I tended to just grit my teeth, bear it and suffer. And I see this all the time in people. People constantly contact me and ask what to do about bipolar medication side effects because they are currently suffering.

I don’t believe in needless suffering. I believe there are things you can do about many, if not most, of the bipolar medication side effects.

 
disclaimer

The information provided on the PsyWeb.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational and educational purposes. The publication of this information does not constitute the practice of medicine, and this information does not replace the advice of your physician or other health care provider. Neither the owners or employees of PsyWeb.com nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

PsyWeb Poll

Are you currently taking or have you ever been prescribed anti-depressants?
Yes
50%
No
50%
Total votes: 3979